# SDR DALA13072793768

- Difficulty date: December 27, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 40,191 hours, 14,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 951-962
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT WET AREA, BS 951 - 962, RBL 50, FLOOR SUPPORT UPPER SURFACE CORRODED.  R & R FLOOR SUPPORT IAW DWG 147A5650, REV E.
